Full Text: PDF
Volume 6, Issue 6, 1 December 2022, Pages 661-674
Abstract. For a piecewise linear system of conic inequalities, we establish the stability of its global error bound when the piecewise linear vector-valued objective function undergoes small linear perturbations. In particular, our results improve the corresponding ones about linear conic inequalities in the literature.
How to Cite this Article:
Guangxu Yang, Xi Yin Zheng, Perturbation analysis of global error bounds for piecewise linear conic inequalities, J. Nonlinear Var. Anal. 6 (2022), 661-674.